# SDR AWXA200501423

- Difficulty date: November 18, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 73,195 hours, 29,057 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - EEL - DURING OVERNIGHT CHECK, MAINTENANCE FOUND EMERGENCY FLASHLIGHT AT RT MID CABIN FLIGHT ATTENDANT STATION INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RT MID CABIN FLIGHT ATTENDANT FLASHLIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD.
